# SDR AALA2019011659005

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 56,363 hours, 15,656 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WOULD NOT SHUTDOWN WITH FUEL CUTOFF SWITCH,  PULLED THE FIRE HANDLE TO SHUT DOWN THE ENGINE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE CHECKED THE POWER AT CONNECTOR D1398P PIN 7 IAW WDM 71-51-22 28 AND CHECKED CONTINUITY FOR S10138 PIN 5 AND 6, BOTH CHECKED GOOD.  ACCOMPLISHED A RIGHT ENGINE OPS RUN IAW AMM 71-00-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
